# SDR UPS99830065

- Difficulty date: July 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, AFT CARGO PIT CORROSION EMINATING FROM JOINT AT INTERCOSTAL ATTACH CLIP AND FRAME, STA 1260 LONG 35R.  REMOVED LITE CORROSION, ALODINED AND PRIMED IAW DC8-SRM 51-1-8.
